Computing quantities of interest for random domains with second order shape sensitivity analysis

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02128149
Contributor : Marc Dambrine <>
Submitted on : Tuesday, May 14, 2019 - 8:52:43 AM
Last modification on : Tuesday, May 21, 2019 - 2:54:03 PM

Links full text

Identifiers

Collections

Citation

Luc Barbet, Aris Daniilidis, Ludovic Rifford, Marc Dambrine, Helmut Harbrecht, et al.. Computing quantities of interest for random domains with second order shape sensitivity analysis. ESAIM: Mathematical Modelling and Numerical Analysis, EDP Sciences, 2015, 49 (5), pp.1285-1302. ⟨10.1051/m2an/2015012⟩. ⟨hal-02128149⟩

Share

Metrics

Record views

19